# SDR DALA1201979885

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 3,563 hours, 3,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT CANTED FRAME, STATION 1292, JUST BELOW STRINGER L14.  CRACK APPROXIMATELY 2 INCHES LONG, WITH SMALLER CRACK AT STATION 1294, STRINGER L14 APPROXIMATELY 1/4 INCH LONG.  CUT OUT DAMAGED SKIN, FABRICATED FILLER AND EXTERNAL DOUBLER, INSTALLED AND PAINTED PER DC9-50 SRM 53-04 FIGURE 18.
